# SDR SWAA2021082395454

- Difficulty date: July 16, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 807 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 807 AT LRVEL S-25R BELOW THRESHOLD AFT CARGO COMPARTMENT ; 2021-325889 / [01] REPLACED ANGLE-SUPPORT AND FASTENERS LOC.BS 807 AT LEVEL STR. 25R BELOW THRESHOLD AFT CARGO COMPARTMENT IAWB737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG.# 146A8120; [02] TASK COMPLETED; VERIFIED AS RII.  REPLACED ANGLE-SUPPORT AND FASTENERS LOC.BS 807 AT LEVEL STR. 25R BELOW THRESHOLD AFT CARGO COMPARTMENT IAWB737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG.# 146A8120 REV -
